Go to the content (press return)

Scientific and technological production

1 to 50 of 270 results
 
  • On sumsets and convex hull

     Boeroeczky, Karoly J; Santos Leal, Francisco; Serra Albo, Oriol
    Discrete and computational geometry
    Vol. 52, num. 4, p. 705-729
    DOI: 10.1007/s00454-014-9633-2
    Date of publication: 2014-12-01
    Journal article
  • On the tree-depth of random graphs

     Perarnau Llobet, Guillem; Serra Albo, Oriol
    Discrete applied mathematics
    Vol. 168, p. 119-126
    DOI: 10.1016/j.dam.2012.10.031
    Date of publication: 2014-05-11
    Journal article
  • Counting patterns in colored orthogonal arrays

     Montejano Cantoral, Amanda; Serra Albo, Oriol
    Discrete mathematics
    Vol. 317, p. 44-52
    DOI: 10.1016/j.disc.2013.11.002
    Date of publication: 2014-02-28
    Journal article
  • A structure theorem for small sumsets in nonabelian groups

     Serra Albo, Oriol; Zemor, Gilles
    European journal of combinatorics
    Vol. 34, num. 8, p. 1436-1453
    DOI: 10.1016/j.ejc.2013.05.026
    Date of publication: 2013-11
    Journal article
  • The Dicks-Ivanov problem and the Hamidoune problem

     Dicks McLay, Warren; Serra Albo, Oriol
    European journal of combinatorics
    Vol. 34, num. 8, p. 1326-1330
    DOI: 10.1016/j.ejc.2013.05.015
    Date of publication: 2013-11
    Journal article
  • Yahya Ould Hamidoune's mathematical journey: a critical review of his work

     Plagne, Alain; Serra Albo, Oriol; Zemor, Gilles
    European journal of combinatorics
    Vol. 34, num. 8, p. 1207-1222
    DOI: 10.1016/j.ejc.2013.05.005
    Date of publication: 2013-11
    Journal article
  • Random combinatorial structures with low dependencies: existence and enumeration.

     Perarnau Llobet, Guillem
    Universitat Politècnica de Catalunya
    Theses
  • Rainbow perfect matchings in complete bipartite graphs: existence and counting

     Perarnau Llobet, Guillem; Serra Albo, Oriol
    Combinatorics probability and computing
    Vol. 22, num. 5, p. 783-799
    DOI: 10.1017/S096354831300028X
    Date of publication: 2013-09
    Journal article
  • On the removal lemma for linear systems over Abelian groups

     Král, Daniel; Serra Albo, Oriol; Vena, Lluis
    European journal of combinatorics
    Vol. 34, num. 2, p. 248-259
    DOI: 10.1016/j.ejc.2012.07.003
    Date of publication: 2013-02
    Journal article
  • Inverse additive problems for Minkowski Sumsets II

     Freiman, Gregory A.; Grynkiewicz, David; Serra Albo, Oriol; Stanchescu, Y.V.
    Journal of geometric analysis
    Vol. 23, num. 1, p. 395-414
    DOI: 10.1007/s12220-011-9251-7
    Date of publication: 2013-01
    Journal article
  • On the cardinality of sumsets in torsion-free groups

     Böröczky, Károly J.; Pálfy, P.P.; Serra Albo, Oriol
    Bulletin of the London Mathematical Society
    Vol. 44, num. 5, p. 1034-1041
    DOI: 10.1112/blms/bds032
    Date of publication: 2012-10
    Journal article
  • Inverse additive problems for Minkowski sumsets I

     Freiman, Gregory A.; Grynkiewicz, David; Serra Albo, Oriol; Stanchescu, Y.V.
    Collectanea mathematica
    Vol. 63, num. 3, p. 261-286
    DOI: 10.1007/s13348-012-0060-5
    Date of publication: 2012-09
    Journal article
  • Remarks on the equality case of the Bonnesen inequality

     Böröczky, Károly J.; Serra Albo, Oriol
    Archiv der mathematik
    Vol. 99, num. 2, p. 189-199
    DOI: 10.1007/s00013-012-0418-7
    Date of publication: 2012-08
    Journal article
  • The Removal Lemma: algebraic versions and applications

     Vena Cros, Lluís
    Department of Applied Mathematics IV, Universitat Politècnica de Catalunya
    Theses
  • Yahya Ould Hamidoune, 1948--2011

     Llado Sanchez, Anna; Serra Albo, Oriol; Plagne, Alain
    Date: 2012-03-01
    Report
  • Rainbow-free 3-colorings of abelian groups

     Montejano Cantoral, Amanda; Serra Albo, Oriol
    Electronic journal of combinatorics
    Vol. 19, p. 1-20
    Date of publication: 2012-02-23
    Journal article
  • Optimización y problemas extremales en teoria de grafos y combinatoria. Aplicacions a les redes de comunicación

     Aguilo Gost, Francisco de Asis Luis; Abiad Monge, Aida; Andrés Yebra, José Luis; Barriere Figueroa, Eulalia; Cámara Vallejo, Marc; Ball, Simeon Michael; Comellas Padro, Francesc de Paula; Dalfo Simo, Cristina; Fàbrega Canudas, Josep; Gomez Marti, Jose; Llado Sanchez, Anna; López Masip, Susana Clara; Miralles De La Asuncion, Alicia; Mitjana Riera, Margarida; Muñoz Lopez, Francisco Javier; Pelayo Melero, Ignacio Manuel; Garriga Valle, Ernest; Pérez Mansilla, Sonia; Rius Font, Miquel; Serra Albo, Oriol; Vena, Lluis; Vilaltella Castanyer, Joan; Zaragoza Monroig, Maria Luisa; Espona Dones, Margarida; Sau Valls, Ignasi; Montejano Cantoral, Amanda; Perarnau Llobet, Guillem; Moragas Vilarnau, Jordi; Vena Cros, Lluís; Andres Yebra, Jose Luis; Martí Farré, Jaume; Fiol Mora, Miquel Àngel
    Competitive project
  • A removal lemma for systems of linear equations over finite fields

     Král, Daniel; Serra Albo, Oriol; Vena, Lluis
    Israel journal of mathematics
    Vol. 187, num. 1, p. 193-207
    DOI: 10.1007/s11856-011-0080-y
    Date of publication: 2012-01
    Journal article
  • On the number of monochromatic solutions of integer linear systems on Abelian groups

     Serra Albo, Oriol; Vena, Lluis
    Electronic notes in discrete mathematics
    Vol. 38, p. 777-781
    DOI: 10.1016/j.endm.2011.10.030
    Date of publication: 2011-12-01
    Journal article
  • Rainbow Matchings: Existence and counting

     Perarnau Llobet, Guillem; Serra Albo, Oriol
    Electronic notes in discrete mathematics
    Vol. 38, p. 711-716
    DOI: 10.1016/j.endm.2011.10.019
    Date of publication: 2011-12-01
    Journal article
  • Asymptotic upper bounds on the generalized chromatic numbers in classes of graphs of bounded degree

     Perarnau Llobet, Guillem; Serra Albo, Oriol
    French Combinatorial Conference
    Presentation's date: 2010-07
    Presentation of work at congresses
  • On the number of solutions of regular systems in sets with positive density in abelian groups

     Král, Daniel; Serra Albo, Oriol; Vena, Lluis
    Jornadas de Matemática Discreta y Algorítmica
    p. 401-409
    Presentation's date: 2010-06-16
    Presentation of work at congresses
  • On the tree depth of random graphs

     Perarnau Llobet, Guillem; Serra Albo, Oriol
    Jornadas de Matemática Discreta y Algorítmica
    p. 517-529
    Presentation's date: 2010-06-15
    Presentation of work at congresses
  • A mathematical model for dynamic memory networks  Open access

     Fàbrega Canudas, Josep; Fiol Mora, Miquel Àngel; Serra Albo, Oriol; Andrés Yebra, José Luis
    International Workshop on Optimal Network Topologies
    p. 239-251
    Presentation's date: 2010-06-11
    Presentation of work at congresses
  • INTERNATIONAL WORKSHOP ON OPTIMAL NETWORK TOPOLOGIES

     Fàbrega Canudas, Josep; Mitjana Riera, Margarida; Balbuena Martinez, Maria Camino Teofila; Serra Albo, Oriol; Comellas Padro, Francesc de Paula
    Competitive project
  • Properties of two-dimensional sets with small sumset

     Grynkiewicz, D; Serra Albo, Oriol
    Journal of combinatorial theory. Series A
    Vol. 117, num. 2, p. 164-188
    DOI: 10.1016/j.jcta.2009.06.001
    Date of publication: 2010-02
    Journal article
  • Large sets with small doubling modulo $p$ are well covered by an arithmetic progression

     Serra Albo, Oriol; Zémor, Gilles
    Annales de l'Institut Fourier
    Vol. 59, num. 5, p. 2043-2060
    Date of publication: 2009-10-05
    Journal article
  • On sums of dilates  Open access

     Javier, Cilleruelo; Hamidoune, Yahya O.; Serra Albo, Oriol
    Combinatorics probability and computing
    Vol. 18, num. 6, p. 871-880
    DOI: 10.1017/S0963548309990307
    Date of publication: 2009-10-05
    Journal article
    Access to the full text
  • Special Issue on EUROCOMB'07: COMBINATORICS, GRAPH THEORY AND APPLICATIONS Preface

     Marquez, A; Nesetril, J; Serra Albo, Oriol
    European journal of combinatorics
    Vol. 30, num. 7, p. 1565-1567
    Date of publication: 2009-10
    Journal article
  • SOME GEOMETRIC ASPECTS OF SUM SETS

     Serra Albo, Oriol
    Competitive project
  • On the chromatic number of circulant graphs

     Barajas Tomas, Javier; Serra Albo, Oriol
    Discrete mathematics
    Vol. 309, num. 18, p. 5687-5696
    DOI: 10.1016/j.disc.2008.04.041
    Date of publication: 2009-09
    Journal article
  • COMBINATÒRIA , TEORIA DE GRAFS I APLICACIONS

     Rius Font, Miquel; Garriga Valle, Ernest; Cámara Vallejo, Marc; Espona Dones, Margarida; López Masip, Susana Clara; Comellas Padro, Francesc de Paula; Fiol Mora, Miquel Àngel; Moragas Vilarnau, Jordi; Fàbrega Canudas, Josep; Andres Yebra, Jose Luis; Ball, Simeon Michael; Gago Alvarez, Silvia; Dalfo Simo, Cristina; Miralles De La Asuncion, Alicia; Gomez Marti, Jose; Zaragoza Monroig, Maria Luisa; Barriere Figueroa, Eulalia; Llado Sanchez, Anna; Mitjana Riera, Margarida; Muñoz Lopez, Francisco Javier; Aguilo Gost, Francisco de Asis Luis; Pérez Mansilla, Sonia; Aroca Farrerons, Josep Maria; Pelayo Melero, Ignacio Manuel; Vena Cros, Lluís; Burillo Puig, Jose; Vilaltella Castanyer, Joan; Perarnau Llobet, Guillem; Serra Albo, Oriol
    Competitive project
  • Cycle codes of graphs and MDS array codes

     Serra Albo, Oriol; Zemor, Gilles
    Electronic notes in discrete mathematics
    num. 34, p. 95-99
    DOI: doi:10.1016/j.endm.2009.07.016
    Date of publication: 2009-07-30
    Journal article
  • Rainbow-free 3-colorings in abelian groups  Open access

     Montejano Cantoral, Amanda; Serra Albo, Oriol
    Electronic notes in discrete mathematics
    num. 34, p. 133-137
    Date of publication: 2009-07-27
    Journal article
    Access to the full text
  • Investigando las matemáticas de las redes de comunicación

     Fàbrega Canudas, Josep; Serra Albo, Oriol
    Date: 2009-07-13
    Report
  • Colored combinatorial structures: homomorphisms and counting.

     Montejano Cantoral, Amanda
    School of Mathematics and Statistics (FME), Universitat Politècnica de Catalunya
    Theses
  • A combinatorial proof of the Removal Lemma for Groups

     Kral, D; Serra Albo, Oriol; Vena, L
    Journal of combinatorial theory. Series A
    Vol. 116, num. 4, p. 971-978
    Date of publication: 2009-05
    Journal article
  • PROBLEMAS EXTREMALES Y DE OPTIMIZACIÓN EN TEORIA DE GRAFOS Y COMBINATORIA: APLICACIÓN AL ANALISIS Y ALGORITMOS DE REDES DE COMUNICAC

     Abiad Monge, Aida; Andres Yebra, Jose Luis; Aguilo Gost, Francisco de Asis Luis; Aroca Farrerons, Josep Maria; Ball, Simeon Michael; Barajas Tomas, Javier; Barguilla Navarrete, Jorge; Barriere Figueroa, Eulalia; Cámara Vallejo, Marc; Comellas Padro, Francesc de Paula; Dalfo Simo, Cristina; Espona Dones, Margarida; Fàbrega Canudas, Josep; Gago Alvarez, Silvia; Garriga Valle, Ernest; Gomez Marti, Jose; Llado Sanchez, Anna; López Masip, Susana Clara; Miralles De La Asuncion, Alicia; Mitjana Riera, Margarida; Montejano Cantoral, Amanda; Moragas Vilarnau, Jordi; Muñoz Lopez, Francisco Javier; Pelayo Melero, Ignacio Manuel; Perarnau Llobet, Guillem; Pérez Mansilla, Sonia; Rius Font, Miquel; Sau Valls, Ignasi; Serra Albo, Oriol; Vena, Lluis; Vilaltella Castanyer, Joan; Zaragoza Monroig, Maria Luisa; Vena Cros, Lluís; Fiol Mora, Miquel Àngel
    Competitive project
  • Punctured combinatorial Nullstellensätze  Open access

     Ball, Simeon Michael; Serra Albo, Oriol
    Combinatorica
    Vol. 29, p. 511-522
    Date of publication: 2009
    Journal article
    Access to the full text
  • Connectivity of addition Cayley graphs

     Serra Albo, Oriol
    Journal of combinatorial theory. Series A
    Vol. 99, num. 1, p. 202-217
    Date of publication: 2009-01
    Journal article
  • The lonely runner problem

     Serra Albo, Oriol
    Journee Theorie de Nombres
    Presentation's date: 2008-11-10
    Presentation of work at congresses
  • Array cycle codes

     Serra Albo, Oriol
    Second Workshop on Mathematical Cryptology
    Presentation's date: 2008-10-25
    Presentation of work at congresses
  • On some subgroup chains related to Kneser's theorem

     Serra Albo, Oriol
    Journal de théorie des nombres de Bordeaux
    Vol. 20, num. 1, p. 125-130
    Date of publication: 2008-10
    Journal article
  • On complete subsets of the cyclic group

     Hamidoune, Yahya O.; Llado Sanchez, Anna; Serra Albo, Oriol
    Journal of combinatorial theory. Series A
    Vol. 115, num. 7, p. 1279-1285
    Date of publication: 2008-10
    Journal article
  • Chairman Conferència Convidada

     Serra Albo, Oriol
    Building Bridges
    Presentation's date: 2008-08-05
    Presentation of work at congresses
  • Punctured Combinatorial Nullstellensatz

     Ball, Simeon Michael; Serra Albo, Oriol
    Jornadas de Matemática Discreta y Algorítmica
    p. 117-123
    Presentation's date: 2008-07-21
    Presentation of work at congresses
  • Organitzador Minisymposia Combstru

     Serra Albo, Oriol
    European Congress of Mathematics
    Presentation's date: 2008-07-14
    Presentation of work at congresses
  • On the critical pair theory in abelian groups: beyond Chowla's theorem

     Serra Albo, Oriol
    Combinatorica
    Vol. 28, num. 4, p. 441-467
    Date of publication: 2008-07
    Journal article
  • The lonely runner with seven runners

     Serra Albo, Oriol
    Electronic journal of combinatorics
    Vol. 15, num. 1, p. 1-18
    Date of publication: 2008-05
    Journal article